MathSciNet Relay Station
MathSciNet bibliographic data
MR2077485 (2005f:17006) 17B20 (14J17)
Gordon, Iain; Rumynin, Dmitriy Subregular representations of $\germ s\germ l\sb n$ and simple singularities of type $A\sb {n-1}$. II. Represent. Theory 8 (2004), 328–345 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement